# SDR YENA201804140436

- Difficulty date: April 14, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N652JB
- Make and model: Airbus A320-232
- Aircraft serial: 3029
- Aircraft time: 45,998 hours, 16,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON AFT PASSENGER DOOR RT FR 66 LOWER CORNER STRUCTURE FWD IB BOLT HOLES. REMOVED AND REPLACED AFT PASSENGER DOOR RT SILL AT FR 66 IAW SRM 51-42-11.
